Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Difficulty in breathing post running, feeling of passing out. Cause?

I ran 8 kms today it was hot but nice breeze... at the 8kms I felt like my chest was full hard to breath as if I had asthma whites yellows became VERY bright and I felt like I was going to pass out. It was my first run more than 4 kms ...if I knelt down I was ok for a time it didnt pass right away but enough to walk a bit then it would return... it lasted for about 15 mins or so still not feeling the best.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
May be it was just unaccustomed exertion that made you short of breath or it could be exercise induced asthma. Do you have any history of allergy or any family history of asthma. You may undertake a PFT test both before and after some moderate exercise and then again after inhaling some bronchodilaters. This may help in establishing the diagnosis.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor